MAUDE Adverse Event Report: ALLIED HELATHCARE PRODUCTS INC LIFE SUPPORT PRODUCTS; AUTOVENT 4000 CPAP

ALLIED HELATHCARE PRODUCTS INC LIFE SUPPORT PRODUCTS; AUTOVENT 4000 CPAP
Model Number L761CPAP
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported the unit has a bad leak.
 
Additional Manufacturer Narrative
Fixed replaced tidal volume adjustment.And broken body.Unit was repaired and returned to the customer.

Brand Name
LIFE SUPPORT PRODUCTS
Common Device Name
AUTOVENT 4000 CPAP
Manufacturer (Section D)
ALLIED HELATHCARE PRODUCTS INC
1720 sublette ave
st. louis MO 63110
Manufacturer (Section G)
ALLIED HEALTHCARE PRODUCTS INC
1720 sublette ave.
st louis MO 63110
Manufacturer Contact
wayne karcher
1720 sublette ave
st. louis, MO 63110
3147712400
MDR Report Key20348378
Report Number1924066-2024-00029
Device Sequence Number18156427
Product Code BTL
UDI-Device Identifier00026072001363
UDI-Public(01)00026072001363
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K070636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL761CPAP
Device Catalogue NumberL761CPAP
Device Lot NumberNO
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer 06/16/2022
Initial Report FDA Received Date10/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown